Медицинская библиотека · Acta medica Okayama · 2013
Large ulceration of the oropharynx induced by methotrexate-associated lymphoproliferative disorders.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди
Аннотация
We present a case of a 67-year-old Japanese man with a serious oropharyngeal ulceration that at first seemed to be destructive malignant lymphoma or oropharyngeal carcinoma. We suspected methotrexate (MTX)-associated lymphoproliferative disorder (LPD) induced by MTX treatment for rheumatoid arthritis (RA). About 3 weeks after simple discontinuation of MTX, complete regression of the disease was observed, confirming our diagnosis.
Для цитирования: Hanakawa Hiroyuki, Orita Yorihisa, Sato Yasuharu, Uno Kinya, Nishizaki Kazunori, Yoshino Tadashi. Large ulceration of the oropharynx induced by methotrexate-associated lymphoproliferative disorders.. Acta medica Okayama. 2013. DOI: 10.18926/amo/51072.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.